Advice needed

Options
Turbogran
Turbogran Member Posts: 2,023
edited 30. Aug 2015, 04:11 in Living with Arthritis archive
my daughter has recently been told she has wear and tear in her knee and also spine or as my dr would say osteoarthritis she was recently prescribed Gabapentin prior to starting Gabapentin she sometimes had odd times of numbness not sure where now and sometimes the odd involuntary twitch (when a baby she did have a couple of infantile convulsions) since taking the Gab the pain as improved the twitch has got less but the numbness is slightly more has anyone else on Gabapentin experienced odd times of numbness. any advice appreciated
Stay positive always👍xx

Comments

  • stickywicket
    stickywicket Member Posts: 27,726
    edited 30. Nov -1, 00:00
    Options
    I really have no experience of this, Carol. Simply going by what others have written on here I get the impression that numbness is caused by nerves being compressed (probably as a result of the arthritis).

    I think you'll get more replies if you re-post this on the Living With Arthritis forum.

    If in doubt I think she should go back to her GP. It might be something they wouldn't treat but better safe than sorry. Please let's know how she goes on.


    [Hi, great idea, thread moved to LWA
    Mod Yx]
    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • frogmorton
    frogmorton Member Posts: 29,564
    edited 30. Nov -1, 00:00
    Options
    Carol gabapentin is also an epilepsy medication....interesting isn't it?

    She ought to mention this all to her Dr. he/she might want an MRI on her spine if they haven't already.

    The numbness needs to be reported - will she let you go with her as support/extra ears?

    Love

    Toni xx